Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Related review: Bull. Amer. Math. Soc., Volume 26, Number 5 (1920), 224--233
Full text of review: PDF
Book Information:

Author: C. E. Cullis
Title: Matrices and Determinoids
Additional book information: University of Calcutta Readership Lectures. Cambridge University Press, Vol. III, Part 1, 1925. xviii+681 pp.

Review Information:

Reviewer: J. B. Shaw
Journal: Bull. Amer. Math. Soc. 33 (1927), 618-621
DOI: https://doi.org/10.1090/S0002-9904-1927-04428-7